Skew Left Braces of Nilpotent Type

Ferran Cedo, Agata Smoktunowicz, Leonardo Vendramin

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We study series of left ideals of skew left braces that are analogs of upper central series of groups. These concepts allow us to dene left and right nilpotent skew left braces. Several results related to these concepts are proved and applications to innite left braces are given. Indecomposable solutions of the Yang-Baxter equation are explored using the structure of skew left braces.
Original languageEnglish
Pages (from-to)1367-1392
JournalProceedings of the London Mathematical Society
Issue number6
Early online date10 Oct 2018
Publication statusPublished - Jun 2019


Dive into the research topics of 'Skew Left Braces of Nilpotent Type'. Together they form a unique fingerprint.

Cite this